Hail, Carroll
- When
- August 30, 1:36 PM EST
- Where
- Carroll County, 1.8 mi WNW of Laurel Fork
- Measured
- 1 in hail
- Reported by
- Public
- Coordinates
- 36.730, -80.550
The cold front that was over the region on the 29th, made limited progress eastward on the 30th. This feature continued to serve as the focus for afternoon and evening shower and thunderstorm development.
Every event with a place to put it. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The episode as NWS RNK wrote it up.
The cold front that was over the region on the 29th, made limited progress eastward on the 30th. This feature continued to serve as the focus for afternoon and evening shower and thunderstorm development. A few of these storms increased to severe levels causing damaging winds which downed trees. There were also two occurrence of hail ranging from nickel to quarter size.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Blacksburg, VA wrote its last area forecast discussion before the first event at Aug 30, 1:32 PM EST, 4 minutes earlier.
Area Forecast Discussion National Weather Service Blacksburg VA 232 PM EDT Fri Aug 30 2024 .SYNOPSIS... A stalled front over the area will result in another afternoon of scattered to numerous showers and thunderstorms. In general, expecting unsettled weather to persist through the weekend with humid conditions. Cooler and less humid weather arrives for next week. && .NEAR TERM /THROUGH SATURDAY/... As of 203 PM EDT Friday... Key Messages: 1) A stalled front over the area will result in scattered to numerous showers and thunderstorms through early evening. A few strong/severe and torrential downpour 2) Remaining seasonally hot and humid. Storms already firing up across the mountains and along a wedge front in the NC piedmont. High-res models favor greatest coverage along the front/differential heating boundary and over the more unstable air in the west where sunshine was more abundant. Hard pressed to go higher likely coverage as its been hit/miss slow movers. DCAPES not as high as yesterday with a little more moisture around in the low levels, but higher pwats and loading will make for potential downbursts and small hail. Slow movers will lead to flooding potential but gain too widely scattered to have a flood watch. Temperatures this afternoon are forecast closer to the seasonal norm, down a few degrees from yesterday, but still quite warm. Storms should decrease this evening but cannot rule out isolated showers/near the front/Blue Ridge overnight. Fog/stratus likely overnight thru Sat morning, with muggy lows in the 60s to around 70. Saturday, the wedge front heads back north as we get back in the warm sector area wide. Frontal boundary will reach the upper Ohio Valley to lower Missouri Valley by late afternoon. Upper ridge is starting to get shifted further south, so some height falls and upper divergence should lead to particularly better storm development across the Ohio Valley with storms moving into WV by late morning and/or developing in the mountain by mid afternoon. Higher pops will be along/west/north of I-81. With some increase in shear and higher CAPEs, severe storms will be a better potential Sat afternoon mainly northwest of I-81. Forecast confidence is high on temps but moderate/average on coverage of storms through Saturday. && .SHORT TERM /SATURDAY NIGHT THROUGH MONDAY NIGHT/... As of 220 PM EDT Friday... Key Messages: 1. Storm chances linger into Monday but should see a shift south by then 2. Main hazards are strong winds and heavy rainfall, that could lead to localized flooding. 3. Near to above normal temperatures. Unsettled weather continues through Sunday as front slowly works southeast into and through the area by Monday morning. Higher pops will be Sunday with the front, though increasing cover could offset severe threat more than Saturday. The upper trough axis stays west of our area until Monday evening. Isolated to widely scattered showers/storms are possible again Monday afternoon, though best chance will be along/south of the VA/NC border, with the front not too far away, draped over eastern VA into central NC, but not expecting much potential for any storms that do form to become severe. Sunday should be slightly cooler if we have more clouds but still humid. Highs in the mid to upper 80s east of the mountains, mid to upper 70s west. Monday will be noticeably cooler with the airmass change, high temperatures in the upper 70s in the west and low 80s in the east. && .LONG TERM /TUESDAY THROUGH FRIDAY/... As of 300 PM EDT Friday... Key Messages: - Cooler temperatures are expected, with a warming trend expected toward the end of the week. - Shower and thunderstorm probabilities return toward the latter half of the upcoming week. Quiet weather conditions are expected for mid-week, as a surface high extends from the Mid-Atlantic into the Northeast. Given the placement of the ridge, a northeasterly low-level flow will be seen across the region, which should allow (mainly) dry and cooler weather conditions to be seen across our area. Most of the precipitation for the upcoming week should remain to our south, generally in vicinity of a frontal system extending from the South Carolina Lowcountry to the Central Gulf Coast. As a wave of low pressure moves along the boundary, I can't rule out an isolated or scattered smattering of showers/storms across our forecast area. The greatest coverage should be across our southern/southwestern areas. Given an overall lack of forcing, I don't expect any widespread rain events...well, at least at this stage of the game. Much of the convective activity will be driven by moisture spilling northward into our area and interacting with diurnal trends in instability. && .AVIATION /18Z FRIDAY THROUGH WEDNESDAY/... As of 115 PM EDT Friday... Unsettled weather with highly variable cigs/vsbys during the 24 hour valid TAF. Stalled front over the area will result in scattered to numerous showers and thunderstorms. Greatest coverage will be along/southwest of a LWB-LYH line, but will have at least tempo TSRA in for a few hours this afternoon except LYH. Sub-VFR cigs linger across the DAN til 20z at times, otherwise VFR outside of storms through this evening. Looks like a good threat of IFR or lower at most sites tonight with wedge/front in the area and sufficient low level moisture. Cloud cover higher up may impede this but confidence is moderate enough go lower. Winds will remain light and variable through the afternoon, light with exception of thunderstorm outflow where gusts may approach 25 kts. EXTENDED AVIATION OUTLOOK... Stalled front will linger through the weekend. This favors a mix of flight conditions with low confidence on flight categories due to opportunity for showers/storms and nighttime stratus and fog. A more bona fide push of cooler air from the north is expected Monday, suggesting improved conditions for early next week, although still subject to overnight valley fog. && .RNK WATCHES/WARNINGS/ADVISORIES... VA...None. NC...None. WV...None. && SYNOPSIS...PM/WP NEAR TERM...WP SHORT TERM...AS/WP LONG TERM...DB AVIATION...PM/WP
Hazardous Weather Outlook National Weather Service Blacksburg VA 645 AM EDT Fri Aug 30 2024 NCZ001>006-018>020-VAZ007-009>020-022>024-032>035-043>047-058-059- WVZ042>044-507-508-311045- Ashe-Alleghany NC-Surry-Stokes-Rockingham-Caswell-Watauga-Wilkes- Yadkin-Tazewell-Smyth-Bland-Giles-Wythe-Pulaski-Montgomery-Grayson- Carroll-Floyd-Craig-Alleghany VA-Bath-Roanoke-Botetourt-Rockbridge- Patrick-Franklin-Bedford-Amherst-Henry-Pittsylvania-Campbell- Appomattox-Buckingham-Halifax-Charlotte-Mercer-Summers-Monroe- Eastern Greenbrier-Western Greenbrier- 645 AM EDT Fri Aug 30 2024 This Hazardous Weather Outlook is for north central North Carolina, northwest North Carolina, central Virginia, south central Virginia, southwest Virginia, west central Virginia and southeast West Virginia. .DAY ONE...Today and tonight. There is a marginal risk of severe thunderstorms this afternoon and evening. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. There is a marginal risk of severe storms Saturday afternoon and evening, and again Sunday afternoon and evening. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time.
Special Weather Statement
National Weather Service BLACKSBURG VA
156 PM EDT Fri Aug 30 2024
VAZ016-017-032-033-301845-
Franklin VA-Patrick VA-Floyd VA-Carroll VA-
156 PM EDT Fri Aug 30 2024
...STRONG THUNDERSTORMS WILL IMPACT FLOYD...NORTHEASTERN
CARROLL...CENTRAL PATRICK...AND SOUTHWESTERN FRANKLIN COUNTIES
THROUGH 245 PM EDT...
At 153 PM EDT, Doppler radar was tracking clusters of strong
thunderstorms extending from Indian Valley to the Meadows of Dan, as
well as between Floyd and Check. Movement was generally southeast
around 15 mph.
HAZARD...Wind gusts up to 40 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Floyd...
Indian Valley...
Ferrum...
Woolwine...
Willis...
Terrys Fork...
and Endicott.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Heavy rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
Occasional cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
Additional statements will be issued as conditions warrant.
&&
LAT...LON 3658 8045 3693 8064 3697 8055 3701 8052
3699 8049 3702 8045 3700 8042 3702 8041
3701 8039 3702 8035 3706 8030 3706 8020
3698 7997 3673 8017
TIME...MOT...LOC 1753Z 320DEG 14KT 3688 8052
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
DBPreliminary Local Storm Report
National Weather Service Blacksburg VA
159 PM EDT Fri Aug 30 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0830 PM Tstm Wnd Dmg 4 SE Moneta 37.13N 79.59W
08/29/2024 Bedford VA 911 Call Center
A tractor along with a barn was blown across
a yard near the intersection of White House
Road and Tuck Road.
&&
JCBSpecial Weather Statement
National Weather Service BLACKSBURG VA
206 PM EDT Fri Aug 30 2024
VAZ011-014-018-022-WVZ044-301845-
Giles VA-Montgomery VA-Craig VA-Roanoke VA-Monroe WV-
206 PM EDT Fri Aug 30 2024
...STRONG THUNDERSTORMS WILL IMPACT WESTERN ROANOKE...EAST CENTRAL
GILES...CRAIG...NORTHEASTERN MONTGOMERY...AND EAST CENTRAL MONROE
COUNTIES...AND THE CITY OF SALEM THROUGH 245 PM EDT...
At 204 PM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Paint Bank to near Sinking Creek to near
Mc Donalds Mill to near Newport. Movement was southeast at 15 mph.
HAZARD...Wind gusts up to 40 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Blacksburg...
Salem...
New Castle...
Newport...
Paint Bank...
Shawsville...
and Sinking Creek.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Locally heavy rain will quickly reduce visibility and result in
ponding of water on roadways, standing water in low lying areas, and
minor flooding of creeks, streams, and areas of poor drainage.
Drivers are urged to slow down and use extra caution to avoid
hydroplaning.
Occasional cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
Additional statements will be issued as conditions warrant.
&&
LAT...LON 3752 8003 3747 8003 3742 8007 3741 8006
3739 8003 3721 8002 3716 8012 3718 8044
3736 8055 3735 8041 3740 8031 3765 8038
TIME...MOT...LOC 1804Z 308DEG 11KT 3754 8030 3736 8025 3731 8035 3732
8049
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
DBPreliminary Local Storm Report
National Weather Service Blacksburg VA
207 PM EDT Fri Aug 30 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0144 PM Tstm Wnd Dmg 1 NE Simmonsville 37.39N 80.35W
08/29/2024 Craig VA 911 Call Center
Tree reported down on Cumberland Gap Road.
&&
JCBSpecial Weather Statement
National Weather Service BLACKSBURG VA
209 PM EDT Fri Aug 30 2024
NCZ018-301845-
Watauga NC-
209 PM EDT Fri Aug 30 2024
...A STRONG THUNDERSTORM WILL IMPACT SOUTHEASTERN WATAUGA COUNTY
THROUGH 245 PM EDT...
At 208 PM EDT, Doppler radar was tracking a strong thunderstorm near
Aho, or near Blowing Rock, moving south at 10 mph.
HAZARD...Wind gusts up to 40 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Blowing Rock...
Blowing Rock In Caldwell County...
Aho...
and Moses Cone Memorial Park.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Locally heavy rain will quickly reduce visibility and result in
ponding of water on roadways, standing water in low lying areas, and
minor flooding of creeks, streams, and areas of poor drainage.
Drivers are urged to slow down and use extra caution to avoid
hydroplaning.
Additional statements will be issued as conditions warrant.
&&
LAT...LON 3612 8169 3617 8169 3620 8147 3619 8147
3618 8148 3614 8150 3612 8154
TIME...MOT...LOC 1808Z 351DEG 9KT 3612 8158
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
DBPreliminary Local Storm Report...Summary
National Weather Service Blacksburg VA
210 PM EDT Fri Aug 30 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0954 PM Tstm Wnd Dmg 1 SSE Alderson 37.72N 80.64W
08/29/2024 Monroe WV 911 Call Center
Tree down near Alderson, WV on Wolf Creek
Road.
1008 PM Tstm Wnd Dmg White Sulphur Springs 37.79N 80.30W
08/29/2024 Greenbrier WV 911 Call Center
Tree reported down on Church Street in White
Sulphur Springs, WV.
0731 PM Tstm Wnd Dmg 1 ESE Max Meadows 36.96N 80.92W
08/29/2024 Wythe VA Dept of Highways
Tree down in vicinity of Ramsey Mountain
Road, blocking road.
0510 PM Tstm Wnd Dmg 3 NNW Sugar Grove 36.81N 81.42W
08/29/2024 Smyth VA Public
TREE DOWN ALONG HIGHWAY 16 ON TOP OF
NATIONAL FOREST BUILDING.
0531 PM Tstm Wnd Dmg 2 NNE Adwolf 36.81N 81.57W
08/29/2024 Smyth VA Public
Downed tree on the fast lane of I-81 near
the town of McMullin in Smyth County.
0343 PM Tstm Wnd Dmg 1 NW Bradshaw 37.31N 80.25W
08/29/2024 Roanoke VA Public
Downed Tree on road about 1/4 mile south of
Gravel Hill Road in western Roanoke County.
0727 PM Tstm Wnd Dmg 3 WNW Cave Spring 37.24N 80.05W
08/29/2024 Roanoke VA Utility Company
Tree down on power line along Winnbrook
Drive.
0545 PM Tstm Wnd Dmg 3 SSE Dublin 37.08N 80.67W
08/29/2024 Pulaski VA 911 Call Center
Tree down along Lyons Road.
0642 PM Tstm Wnd Dmg 2 SW Dublin 37.10N 80.72W
08/29/2024 Pulaski VA 911 Call Center
Tree down near intersection of Lee Highway
and Cougar Trail Road.
0740 PM Tstm Wnd Dmg 1 ENE Draper 37.00N 80.74W
08/29/2024 Pulaski VA 911 Call Center
Tree downed by thunderstorm winds on Old
Baltimore Road in Draper.
0941 PM Tstm Wnd Dmg 2 E Altavista 37.12N 79.25W
08/29/2024 Pittsylvania VA 911 Call Center
Tree downed by thunderstorm winds on Stone
Mill Road, completely blocking the road.
0627 PM Tstm Wnd Dmg 1 SE Wirtz 37.07N 79.89W
08/29/2024 Franklin VA 911 Call Center
Numerous trees down across the roadway at
the intersection of Rock Lily and Wirtz road
in Franklin County Virginia.
0727 PM Tstm Wnd Dmg 2 WNW Wirtz 37.09N 79.93W
08/29/2024 Franklin VA 911 Call Center
Numerous trees down across the road at the
intersection of Taylors road and Fox Ridge
drive in Franklin County Virginia.
0727 PM Tstm Wnd Dmg 1 NW Wirtz 37.10N 79.92W
08/29/2024 Franklin VA 911 Call Center
Numerous trees down at the intersection of
Taylors Road and New Marc Ln in Franklin
County Virginia.
0804 PM Tstm Wnd Dmg 2 E Burnt Chimney 37.09N 79.79W
08/29/2024 Franklin VA Fire Dept/Rescue
Power pole down with lines across roadway
near intersection of Burnt Chimney Road and
3 Oaks Road.
0817 PM Tstm Wnd Dmg 6 S Moneta 37.09N 79.65W
08/29/2024 Franklin VA Fire Dept/Rescue
Tree on house of South Pointe Shore Drive.
0817 PM Tstm Wnd Dmg 5 E Burnt Chimney 37.09N 79.74W
08/29/2024 Franklin VA Public
Tree down on power line along Brooks Mill
Road.
0822 PM Tstm Wnd Dmg 5 ENE Rocky Mount 37.02N 79.79W
08/29/2024 Franklin VA Public
Trees down near Glade Hill.
0422 PM Tstm Wnd Dmg 3 SW New Castle 37.47N 80.15W
08/29/2024 Craig VA 911 Call Center
Tree fell across the road on Big Mountain
Road.
0938 PM Tstm Wnd Dmg 2 N Altavista 37.15N 79.29W
08/29/2024 Campbell VA 911 Call Center
Power line downed by thunderstorm winds on
Dearing Ford Road.
0945 PM Tstm Wnd Dmg 1 S Altavista 37.11N 79.29W
08/29/2024 Campbell VA 911 Call Center
Tree and powerlines reported down in
Altavista, VA.
0950 PM Tstm Wnd Dmg 3 WSW Rustburg 37.26N 79.15W
08/29/2024 Campbell VA 911 Call Center
Tree down near the intersection of Colonial
Highway and Calohan Road.
0950 PM Tstm Wnd Dmg 3 NNE Long Island 37.12N 79.09W
08/29/2024 Campbell VA 911 Call Center
911 Call Center reported a large oak tree
was down across the road blocking both lanes
near the intersection of Long Island road
and Covered Bridge Road in Campbell County
Virginia.
0952 PM Tstm Wnd Dmg 1 SSW Gladys 37.15N 79.10W
08/29/2024 Campbell VA 911 Call Center
Tree was reported down near the intersection
of Long Island Road and Gladys Road.
0954 PM Tstm Wnd Dmg 2 WSW Gladys 37.16N 79.12W
08/29/2024 Campbell VA 911 Call Center
Tree downed by thunderstorm winds on
Mitchell Road, blocking both lanes of
travel.
1005 PM Lightning 1 ESE Gladys 37.16N 79.07W
08/29/2024 Campbell VA 911 Call Center
Lightning struck a tree, which caught fire
in Gladys, VA.
1220 AM Tstm Wnd Dmg Gladys 37.17N 79.08W
08/30/2024 Campbell VA 911 Call Center
A couple of trees were reported down in
Gladys, VA.
0830 PM Tstm Wnd Dmg 4 SE Moneta 37.13N 79.59W
08/29/2024 Bedford VA 911 Call Center
A tractor along with a barn was blown across
a yard near the intersection of White House
Road and Tuck Road.
0832 PM Tstm Wnd Dmg 3 SE Moneta 37.15N 79.59W
08/29/2024 Bedford VA Public
Multiple trees down on White House Road.
0838 PM Tstm Wnd Dmg 3 SE Moneta 37.15N 79.59W
08/29/2024 Bedford VA Public
Tree and powerline downed by thunderstorm
winds near the intersection of Radford
Church Road and Whitehouse Road.
0838 PM Tstm Wnd Dmg 3 SE Moneta 37.15N 79.59W
08/29/2024 Bedford VA Public
Tree and power line downed by thunderstorm
winds near the intersection of Radford
Church Road and Whitehouse Road.
0900 PM Tstm Wnd Dmg 2 E Huddleston 37.17N 79.46W
08/29/2024 Bedford VA 911 Call Center
Numerous reports of trees down across the
area near Huddleston, VA.
0954 PM Rain 4 E Bedford 37.35N 79.46W
08/29/2024 M1.11 Inch Bedford VA Public
Reported by Trained Spotter.
0233 AM Tstm Wnd Dmg 2 N Falconerville 37.56N 79.11W
08/30/2024 Amherst VA 911 Call Center
Tree was reported fallen near the
intersection of Butterfly Lane and Briarwood
Drive.
0635 AM Tstm Wnd Dmg New Glasgow 37.64N 78.99W
08/30/2024 Amherst VA 911 Call Center
Tree was reported down near New Glasgow
Road.
0630 PM Tstm Wnd Dmg 3 W Shatley Springs 36.48N 81.61W
08/29/2024 Ashe NC 911 Call Center
Tree reported down on Rich Hill Road.
0633 PM Flash Flood 2 W Clifton 36.45N 81.61W
08/29/2024 Ashe NC 911 Call Center
Reports of overflowing Culverts were
reported at the intersection of 88 West and
Rich Hill Road in Ashe County NC.
0633 PM Tstm Wnd Dmg 2 W Clifton 36.45N 81.61W
08/29/2024 Ashe NC 911 Call Center
Tree down at the intersection of 88 West and
Rich Hill Road in Ashe County NC.
0633 PM Tstm Wnd Dmg 4 N Ashland 36.49N 81.65W
08/29/2024 Ashe NC 911 Call Center
Tree down on Roaring Fork Road in Ashe
County.
0640 PM Flash Flood 3 SSW Flatwood 36.50N 81.65W
08/29/2024 Ashe NC 911 Call Center
Flash flooding with water over roadway and
culverts were overrun.
0730 PM Flash Flood 3 W Shatley Springs 36.48N 81.61W
08/29/2024 Ashe NC 911 Call Center
Flooding on roadway as water overran
culverts.
&&The Roanoke radar (KFCX), 41 km away, was scanning. The volume nearest the first event began at 18:34 UTC.
10 thunderstorm wind, 2 hail. Local standard time, as filed.
Thunderstorm winds blew down several trees within the Alum Ridge neighborhood. Trees block road lanes and had to be removed by chainsaw. Damage values are estimated.
Thunderstorm winds downed multiple trees near and along Childress Road. One tree was large enough that a crew with a chainsaw was dispatched to remove it. Damage values are estimated.
Thunderstorm winds blew large tree limbs down. Damage values are estimated.
Thunderstorm winds blew a tree down which blocked one lane of Koehler Road. Damage values are estimated.
Thunderstorm winds blew down trees, power lines, and a power pole within an area of Martinsville. The region of damage extended from Beaver Street east to portions of Commonwealth Boulevard east of Fayette Street. A church was struck by a falling power pole on Fayette Street. Damage values are estimated.
Nickel size hail fell at Walmart.
Thunderstorm winds down one tree on Rivermont Heights Road, blocking both lanes. Damage values are estimated.
Thunderstorm winds downed a tree which blocked both lanes of Owens Road. Damage values are estimated.
Thunderstorm winds blew both a tree and a tree branch down along Skyline Highway near the intersection with Forest Lane. Damage values are estimated.
Thunderstorm winds blew a tree and power lines down. Damage values are estimated.
Thunderstorm winds blew trees down across the county. Damage values are estimated.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in Virginia in 2024Every state in 2024This day in weather historyWarnings in Virginia, August 2024
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 1211906, 1211907, 1211920, 1211922, 1211925, 1211928, 1211931, 1211933, 1211935, 1211936, 1211937, 1211939.